July  2009, 25(2): 481-493. doi: 10.3934/dcds.2009.25.481

On the integrability of holomorphic vector fields

1. 

Departamento de Matemática, Universidade Federal do Espírito Santo, Av. Fernando Ferrari 514, 29075-910, Vitória, ES, Brazil

2. 

Instituto de Matemática, Universidade Federal do Rio de Janeiro, Caixa Postal 68530, 21.945-970, Rio de Janeiro, RJ, Brazil

Received  February 2008 Revised  January 2009 Published  June 2009

We determine topological and algebraic conditions for a germ of holomorphic foliation $\mathcal{F}_X$ induced by a generic vector field $X$ on $(\mathbb{C}^{3},0)$ to have a holomorphic first integral, i.e., a germ of holomorphic map $F$ : $(\mathbb{C}^{3},0)\rightarrow(\mathbb{C}^{2},0)$ such that the leaves of $\mathcal{F}_X$ are contained in the level curves of $F$.
Citation: Leonardo Câmara, Bruno Scárdua. On the integrability of holomorphic vector fields. Discrete and Continuous Dynamical Systems, 2009, 25 (2) : 481-493. doi: 10.3934/dcds.2009.25.481
[1]

Marco Abate, Francesca Tovena. Formal normal forms for holomorphic maps tangent to the identity. Conference Publications, 2005, 2005 (Special) : 1-10. doi: 10.3934/proc.2005.2005.1

[2]

Michal Fečkan, Michal Pospíšil. Discretization of dynamical systems with first integrals. Discrete and Continuous Dynamical Systems, 2013, 33 (8) : 3543-3554. doi: 10.3934/dcds.2013.33.3543

[3]

Rehana Naz, Fazal M. Mahomed. Characterization of partial Hamiltonian operators and related first integrals. Discrete and Continuous Dynamical Systems - S, 2018, 11 (4) : 723-734. doi: 10.3934/dcdss.2018045

[4]

Elena Celledoni, Brynjulf Owren. Preserving first integrals with symmetric Lie group methods. Discrete and Continuous Dynamical Systems, 2014, 34 (3) : 977-990. doi: 10.3934/dcds.2014.34.977

[5]

Rehana Naz, Fazal M Mahomed, Azam Chaudhry. First integrals of Hamiltonian systems: The inverse problem. Discrete and Continuous Dynamical Systems - S, 2020, 13 (10) : 2829-2840. doi: 10.3934/dcdss.2020121

[6]

Brennan McCann, Morad Nazari. Control and maintenance of fully-constrained and underconstrained rigid body motion on Lie groups and their tangent bundles. Journal of Geometric Mechanics, 2022, 14 (1) : 29-55. doi: 10.3934/jgm.2022002

[7]

Changyou Wang, Shenzhou Zheng. Energy identity for a class of approximate biharmonic maps into sphere in dimension four. Discrete and Continuous Dynamical Systems, 2013, 33 (2) : 861-878. doi: 10.3934/dcds.2013.33.861

[8]

Sikhar Patranabis, Debdeep Mukhopadhyay. Identity-based key aggregate cryptosystem from multilinear maps. Advances in Mathematics of Communications, 2019, 13 (4) : 759-778. doi: 10.3934/amc.2019044

[9]

Dirk Aeyels, Filip De Smet, Bavo Langerock. Area contraction in the presence of first integrals and almost global convergence. Discrete and Continuous Dynamical Systems, 2007, 18 (1) : 135-157. doi: 10.3934/dcds.2007.18.135

[10]

Richard A. Norton, David I. McLaren, G. R. W. Quispel, Ari Stern, Antonella Zanna. Projection methods and discrete gradient methods for preserving first integrals of ODEs. Discrete and Continuous Dynamical Systems, 2015, 35 (5) : 2079-2098. doi: 10.3934/dcds.2015.35.2079

[11]

Rehana Naz. On sufficiency issues, first integrals and exact solutions of Uzawa-Lucas model with unskilled labor. Discrete and Continuous Dynamical Systems - S, 2020, 13 (10) : 2813-2828. doi: 10.3934/dcdss.2020170

[12]

Jaume Giné, Maite Grau, Jaume Llibre. Polynomial and rational first integrals for planar quasi--homogeneous polynomial differential systems. Discrete and Continuous Dynamical Systems, 2013, 33 (10) : 4531-4547. doi: 10.3934/dcds.2013.33.4531

[13]

Zhaosheng Feng, Guangyue Gao, Jing Cui. Duffing--van der Pol--type oscillator system and its first integrals. Communications on Pure and Applied Analysis, 2011, 10 (5) : 1377-1391. doi: 10.3934/cpaa.2011.10.1377

[14]

Marco Zambon. Holonomy transformations for Lie subalgebroids. Journal of Geometric Mechanics, 2021, 13 (3) : 517-532. doi: 10.3934/jgm.2021016

[15]

S. R. Bullett and W. J. Harvey. Mating quadratic maps with Kleinian groups via quasiconformal surgery. Electronic Research Announcements, 2000, 6: 21-30.

[16]

Delaram Kahrobaei, Mima Stanojkovski. Cryptographic multilinear maps using pro-p groups. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021041

[17]

David Mieczkowski. The first cohomology of parabolic actions for some higher-rank abelian groups and representation theory. Journal of Modern Dynamics, 2007, 1 (1) : 61-92. doi: 10.3934/jmd.2007.1.61

[18]

Andrew Melchionna. The sandpile identity element on an ellipse. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022029

[19]

A. Agrachev and A. Marigo. Nonholonomic tangent spaces: intrinsic construction and rigid dimensions. Electronic Research Announcements, 2003, 9: 111-120.

[20]

Hassan Najafi Alishah, João Lopes Dias. Realization of tangent perturbations in discrete and continuous time conservative systems. Discrete and Continuous Dynamical Systems, 2014, 34 (12) : 5359-5374. doi: 10.3934/dcds.2014.34.5359

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (68)
  • HTML views (0)
  • Cited by (5)

Other articles
by authors

[Back to Top]